# SDR DALA2019070204013

- Difficulty date: June 30, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 66,681 hours, 25,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 6701 EMERGENCY LIGHTS OUT AT ROW 27-32 DEF. CORRECTIVE ACTION: REPLACED POWER SUPPLY M10568 NO HELP. T/S PER WDM 33-51-22. ALL WIRES CHECK GOOD. FOUND NO POWER TO PIN 1 D9723J. SLAVED IN 2ND POWER SUPPLY NO HELP. INSTALLED 3RD NEW POWER SUPPLY NOW OPS CHECK GOOD. REF AMM 33-51. (5909400)
